Jump to content

JacobyD

Members
  • Content Count

    174
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JacobyD

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Location
    Richmond, VA USA
  • Interests
    Creative technologies, SCUBA, Sailing, Auto Racing, Astronomy

Recent Profile Visitors

2,971 profile views
  1. When i first became ill and was bedridden for 4 months, my HR would jump from 110 bpm to over 160 bpm just from reaching for a glass of water or rolling over. I was on a BB for a couple of years and stopped last June. My HR is still elevated when I stand and walk, though I don't feel the big increase when moving around while sitting or laying down anymore. Hope yours improves as well. Best, -dan
  2. Thanks Nicole! I could use some today as we are a couple of hours away from the peak of hurricane Isabel (Richmond, Virginia)! I hope everyone in the storm's path is dealing with this mess without too much trouble! -Dan
  3. As I mentioned before, I am starting to taper off my high dose of Lorazepam (Brand name Ativan - a Benzodiazapine). I was prescribed this medication over two years ago for throat spasms, but it is poison at my current dose and I need to get off of it and find an alternative(s). Does anyone here have experience with Zoloft in helping control anxiety (like the kind I am sure to encounter during withdrawal)?
  4. Hi Jessica- Your son is very cute! I tend to get anxious when I don't sleep well. That seems to be a major factor that triggers most of my symptoms. I also have had a lot of trouble with throat spasms, which is why I was originally prescriped Lorazepam. I found the Lorazepam also helped a great deal with most of my symptoms (except tachycardia), including anxiety. The down side is that any time I called one of my docs when I was feeling worse, they simply replied "take more Lorazepam". With that said, I have been on a fairly high dose for over 2 years and have a lot of work ahead of me to tape
  5. Hi Elaine. I am on a fairly high dose, and would like to find a substitute that doesn't have the addictive properties. There is a professor of Neurology in England named Heather Ashton who has focused on benzodiazapine addiction and withdrawal. Her 'Asthon Manual' can be found at www.benzo.org.uk. It has some very useful information. I am not planning on tapering unless I can find a suitable, less addictive substitute. As for now, I continue to enjoy its positive effects. Hope this helps, -Dan
  6. I have been using Lorazepam for just over 2 years, and it has really helped with my symptoms though I am now trying to come up with a way to taper off the drug. I am going to try crossing over to Diazepam first and then taper since Diazepam stays in the bloodstream much longer and withdrawal is supposed to be much easier. I will still need some kind of med for anxiety. Any suggestions? I don't have low blood pressure, but I too have tachycardia (85-90bpm supine, 125-140bpm standing). -Dan
×
×
  • Create New...